# SDR CA120510007

- Difficulty date: May 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50 HR INSPECTION,  THE ENGINE DRIVEN FUEL PUMP WAS FOUND TO BE LEAKING.  FUEL PUMP REPLACED.
